# SDR USAA20090922EM065

- Difficulty date: September 22, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - THE R2 DOOR EMERGENCY PNEUMATIC ACTUATOR PRESSURE IS LOW.  MAINTENANCE SERVICED THE R2 DOOR EMERGENCY PNEUMATIC ACCUMULATOR PER MM 52-12-51-614-801A.
